Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

$ k$-invariants in local coefficient theory


Author: Jerrold Siegel
Journal: Proc. Amer. Math. Soc. 29 (1971), 169-174
MSC: Primary 55B25
DOI: https://doi.org/10.1090/S0002-9939-1971-0307224-4
MathSciNet review: 0307224
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A transgression-obstruction theorem is presented for not necessarily simply connected spaces. This theorem is used to produce an explicit model for a classifying space for fibre homotopy equivalence classes of fibrations with fibre a $ K(\pi ,n)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55B25

Retrieve articles in all journals with MSC: 55B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0307224-4
Keywords: Obstruction theory, Moore-Postnikov theory, k-invariants, local coefficient theory, transgression-obstruction theorem, fibre homotopy equivalence, classifying space, $ K(\pi ,n)$
Article copyright: © Copyright 1971 American Mathematical Society